I have been experiencing a bunch of different symptoms in my legs for several years now and am looking to share with others who have similar symptoms.
I get burning pain in the crease where the hamstrings and buttocks meet that radiates into the thigh, stabbing pain- especially in the hamstrings that radiates into my hips, low back, and lower legs, spasming and twitching -especially in my feet but sometimes in the hamstring and calves, a sort of "buzzing" in my feet, cramping in my calves and thighs, and extreme muscle tightness. The symptoms vary, but are usually worse on the left side.
Also, when I experience the muscle tightness, the muscles are so tight they ache and feel like they are going to explode. As well, I get really cold and blue feet which alternates with bright red feet and hands when I get a flare up. The pain and tightness makes it extremely hard to move around and I am having issues just walking short distances without re-flaring the pain. It also makes sitting and sleeping difficult.
At the moment, I am working with two sports medicine doctors and have ruled out things like MS, compartment syndrome, or vascular issues. I also have had an MRI done on my spine and there appears to be no back issues there, like ruptured disks. I am waiting for an MRI on my hamstring/ pelvis, as my doctors think my sciatic nerve is compressed and is causing all the weird sensations. They believe I may also have scar tissue which is compressing the nerve.
I have tried myofacial release, active release therapy, and intramuscular stimulation (dry needling) and had some relief, but the pain would just return over time. I am hoping to try acupuncture for the sciatica and active release therapy with the Graston technique on my hamstring if it turns out to be scar tissue.
Any advise or discussion is welcome!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?